# SDR SIMA972464

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 7252210605
- Condition: Skin Gouge
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV, MAINTENANCE FOUND LEFT OVERWING EMERGENCY EXIT DOOR HAD A DEEP GOUGE, EXTERNAL SKIN.  MAINTENANCE REMOVED AND APPLIED BONDED DOUBLER AND SHIM IAW SAAB SRM 57-20-10 P 201.  RESTORED PAINT AND FILLET SEALED REPAIR IAW SAAB SRM 51-20-44 AND 51-20-56.  (M)
